# SDR DXTA2020073103920

- Difficulty date: July 30, 2020
- Submitted: August 1, 2020
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500162
- Aircraft time: 5,667 hours, 4,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVELING IN CRUISE FLIGHT, CABIN EMERGENCY LIGHTING SYSTEM BEGAN TO CYCLE ON AND OFF WITH EMERGENCY LIGHTING SWITCH IN ARMED POSITION. CYCLED SWITCH TO ON, LIGHTS STAYED ON, BACK TO ARMED, LIGHTS SWITCHED OFF, THEN COMMENCED CYCLING ON AND OFF AGAIN.  REMOVED AND REPLACED THE FORWARD AND AFT EMERGENCY BATTERIES. INSTALLED A TESTED FORWARD BATTERY AND REPAIR AFT BATTERY. COMPLIED WITH OPERATIONAL CHECKS AND FORD AND AFT BATTERIES AS NEEDED. OPS CHECKS GOOD.
